MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS® HCG

BIOMERIEUX SA VIDAS® HCG
Model Number 30405-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states reported to biomérieux that they observed non repeatable underestimated results when testing patient samples using vidas® hcg 60 tests (ref.30405-01, lot 1009059670, expiry date = 29-oct-2022) compared to another batch.The results were: result on (b)(6) 2022 at 04:02 pm for a new sample of the same patient using vidas hcg 60 tests lot 1009059670: (b)(6).Result on (b)(6) 2022 for a new sample of the same patient using vidas hcg 60 tests lot 1009059670: (b)(6).Result on (b)(6) 2022 for a new sample of the same patient using vidas hcg 60 tests lot 1009059670 : (b)(6).These results were preceded by a valid calibration performed on the (b)(6) 2022.The only information available at the time of this assessment regarding the patient is that she was not trying to get pregnant.The customer reported that they perform qcv weekly and that it was conform.At the time of this assessment, there was no indication that any patient harm occurred as a result fo this issue.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
An internal investigation was performed following notification from a customer in the united states that they obtained non-reproducible results on a patient sample, using vidas hcg ref.30405-01 lot 1009059670.Investigation.1.Device history record.No anomalies occurred during the manufacturing, control and packaging processes on vidas hcg ref.30405-01 lot 100905967.2.Complaint analysis.On the date of the investigation, no similar complaints were recorded for vidas hcg ref.30405-01 lot 1009059670.3.Tests/analysis performed.Products return.No sample was available.Investigation protocol and obtained results.Study of internal samples control charts: this analysis was carried out : - on 5 internal samples (targets between 0,89 and 231 mui/ml); - on 7 batches including the lot mentioned by the customer.All values are within specifications, customer¿s lot is in the trend of the other lots.Test on internal samples.The complaints laboratory tested: - 4 internal samples on retain kit of the lot mentioned by the customer lot 1009059670 results obtained are within the acceptable ranges and similar to those observed before the batch release.No evolution over time of the kit was observed.Repeatability testing.The complaints laboratory tested 2 fresh samples from efs (french blood bank) with the retain kit vidas hcg batch 1009059670.All results are < 2,00 mui/ml.No non-repeatable values obtained.Conclusion.According to all information above, no anomaly was highlighted with the control chart analysis, the analysis of quality data and the tests performed on our internal quality control materials on the retain kit vidas hcg ref.30405-01 lot 1009059670.The complaints laboratory did not reproduce the customer¿s anomaly.An hypothesis of the results obtained by the customer could be a pre-analytical issue (contamination of one of the tubes).Vidas hcg ref 30405-01 lot 1009059670 is within the expected performance.

Brand Name
VIDAS® HCG
Common Device Name
VIDAS® HCG
Manufacturer (Section D)
BIOMERIEUX SA
376 chemin de l'orme
marcy l'etoile 69280
FR  69280
Manufacturer (Section G)
BIOMERIEUX SA
376 chemin de l'orme
marcy l'etoile 69290
FR   69290
Manufacturer Contact
candace martin
595 anglum road
hazelwood, MO 63042
MDR Report Key14121086
Report Number8020790-2022-00048
Device Sequence Number19406014
Product Code JHI
UDI-Device Identifier03573026156923
UDI-Public03573026156923
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2022
Device Model Number30405-01
Device Catalogue Number30405-01
Device Lot Number1009059670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown